Anyone been diagnosed with Chronic Fatigue syndrome? I feel like maybe my symptoms are not due to depression. I do not want to start more meds because they don't solve the root problem. My mood is stable.
Symptoms: I lay in bed for hours, everything is draining, exhausting despite sleeping 10+ hours every night....Brain Fog....Moving Slow like I'm carrying lead.....Dry eye syndrome (I have RX for this)....Dry itchy skin (I have RX lotion for this)...Cold feet.....Low Blood pressure.....
I want to pursue other medical tests to rule out other causes. Tests so far:
Thyroid + antibodies (normal)
Vitamin D & Folate (normal after supplementation)
Iron (normal- but slightly low end)
Nutrition (I eat protein daily, healthy diet, avoid sugar)
I know I need to exercise again, but lately due to this lethargy I am really struggling to even shower and cook... it's totally debilitating.
My GP suggested maybe a Sleep test (although I don't snore in sleep). I will be getting some Cardio function tests. I'm ordering a sun lamp. is there anything else I could get checked out?
I'm sorry if this question is redundant....
@notloki I know you're knowledgeable here.
I've been getting very inconsistent effects from Ritalin. I recently increased my dosage, because I was experiencing more fatigue afternoons and having to nap. I take 20mg (extended in morning, before I get up), then I take 10mg (extended) after lunch. Pdoc said I could take 10mgIR no later than 3pm if needed.
I'm compliant with this routine. Dose 40 minutes before getting up, same exact breakfast every morning: oatmeal, fruit, yogurt, nuts, coffee. Yesterday, I felt pretty good and energetic in the morning (both mentally and physically). Then today, I feel focused..yet, (sort of zombie-dazed staring at screen), incredibly drowsy/tired and apathetic, like I really need to nap. I get plenty of sleep every night.
Is there a reason this is happening? Seems doses effect me differently all the time. I prefer extended because the IR (while it hits more noticeably) I feel more intense energy crash and can become moody...Note: Pdoc will not let me change until I hit the max (60mg), and other stimulants (even Adderall) are either extremely hard or impossible to get prescribed here.
I've had sleep troubles while on zyprexa, is that because it isn't indicated for people with concomitant insomnia?? I wouldn't sleep on it, or i would sleep for like 10-12 hours.
Because of that and because my current regimen isn't working as much is there any way to take it PRN low dose if i talk to the doctor about it? Because I can take it like once or twice and it doesn't affect my sleep.
I am diagnosed bipolar 2, OCD, GAD, and at one point ADHD although the psychs can’t decide if it’s true or not.
wellbutrin xl 450 mg in morning
lamictal 200mg at night
lexapro 10mg morning for the GAD and OCD my OCD is the obsessive thoughts type.
My issue being mainly that I lack motivation and am tired all the time as well very hungry and have gained weight but can’t find the hunger control to diet and can’t find the motivation to exercise.
yes it’s terrible and could be affecting all of this but for years it’s the only way I can function half a pot or a whole pot of coffee in the morning and occasionally a monster or two in the afternoon I practically live on caffeine.
i sleep ok usually about 7-8 hours a night.
luckily I have a job currently although I’m a serial job hopper.
somehow I have a wife and daughter who put up with me. I’m on my 20’s
im 6 foot tall and was originally 225 when I was exercising but after wife’s pregnancy and post partum and life of course I’m now 289.
just trying to see if anyone has experienced similar cocktails because although I’ve been under treatment off and on since 15 I have honestly not tried many meds more so favoring trying different doses of the same med because I have enough of a hard time holding a job without the med game happening.
i have tried seroquel which is a never again
strattera which messed with blood pressure. Gabapentin which is absolutely not. Adderall which was obviously awesome but is likely bad for the bipolar. Abilify which made me feel mentally handicapped. Buspar which made me practically forget my own name.
Just found this place and basically looking for any experiences, thoughts etc.
just wanted to know if any other Mirapex users out there have experienced periods of severe jetlag-level physical exhaustion with muscular weakness?
I was having no side effects on 0.25mg, then 0.5mg and so went to 0.75mg and BOOM. The following day I literally couldn't leave bed, open my eyes, move - the works until about mid afternoon. Interestingly my mood wasn't too bad during the exhausted period, it was just those very intense side effects.
Anyone else experienced this? Did you just go back down in dose and stay at that lower dose for longer before trying to go back up, or did you just say "OK, that's obviously too much for me, I'm sticking at the lower dose"?
Any insight or advice appreciated.
Best of luck to all,